# SDR RT62005F00000

- Difficulty date: April 12, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N568TD
- Make and model: Bell 206B
- Aircraft serial: 2976
- Engine: Allsn 250C20
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: 2060313022695
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CROSSTUBE BOX-BEAM ASSEMBLY:  LEFT FORWARD SUPPORT FITTING- 1 INCH VERTICAL CRACK, RT FORWARD SUPPORT FITTING  - 1 INCH CRACK IN RADIUS.  CRACKS FOUND DURING SCHEDULED INSPECTION.  (K) (1 OF 4)
